Oxycontin use and ED

Wife Community Member July 24, 2007
  • My husband is 41 years old and has been taking oxycontin for the past 4 years for cronic pain/pain management.  We have been married 17 years and have always had a healthy sex life.  Recently things have changed.  We have sex only once to twice a month at most.  He is having trouble getting/maintaining an erection and is also having trouble with premature ejaculation if we get that far.  We have never had any of these problems in the past.  I was looking for some answers on the web and found that possibly the long term oxycontin use has caused lower testosterone levels.  Could this be a cause?  Should I ask him to have these levels checked?  I am not sure how to approach this VERY sensitive subject without hurting his feelings. Any other suggestions?

    Thanks

     

1 Comments
  • Anonymous
    Anonymous
    Mar. 12, 2008
    There are other pain medications out there. I have heard of nothing but bad things about Oxycontin!! It creates a huge dependancy. I believe it is the use of the drug that is most likely the major cause of his ED.
Trouble Sleeping? These 7 Snacks Can Help

Most Popular

http://www.healthcentral.com/erectile-dysfunction/cf/slideshows/11-causes-of-erectile-dysfunction?ap=2205
Basics of Erectile Dysfunction
11 Causes of Erectile Dysfunction
Basics of Erectile Dysfunction
6 Things Men Do That Hurt Their Manhood